MathSciNet Relay Station
MathSciNet bibliographic data
MR2359052 60F05 (60D05)
Meckes, Elizabeth S.; Meckes, Mark W. The central limit problem for random vectors with symmetries. J. Theoret. Probab. 20 (2007), no. 4, 697–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement